# SDR COMA0160047

- Difficulty date: January 1, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 660 hours, 622 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010598
- Part serial: JUL992280
- Condition: Failed
- Location: Nlg
- Part time: 660 hours, 622 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NLG TIRE BLEW OUT DURING T/O.  REPLACED NLG WHEEL ASSY.
